# SDR COMA0760229

- Difficulty date: March 6, 2007
- Submitted: March 8, 2007
- Operation: Air carrier
- Aircraft: N592SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7279
- Aircraft time: 20,027 hours, 17,155 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 601R3303324
- Part serial: 03138H6567
- Condition: Cracked
- Location: Cockpit
- Part time: 2,674 hours, 2,121 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 9438 - F/O'S SIDE WINDOW CRACKED PASSING THROUGH 26,000 FT.  REPLACED WINDOW.
